RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gal'pern Samarii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 8

Number of views:
This page:631
Abstract pages:2768
Full texts:1318
References:45

http://www.mathnet.ru/eng/person23440
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/447518

Publications in Math-Net.Ru
1. Fundamental solutions and lacunae of quasihyperbolic equations
S. A. Gal'pern
Uspekhi Mat. Nauk, 29:2(176) (1974),  154–165
2. The Cauchy problem for differential operators which decompose into wave factors
S. A. Gal'pern, V. E. Kondrašov
Tr. Mosk. Mat. Obs., 16 (1967),  109–136
3. The Cauchy problem for a differential operator decomposing into wave factors
S. A. Gal'pern, V. E. Kondrashov
Dokl. Akad. Nauk SSSR, 154:4 (1964),  757–759
4. The Cauchy problem for general systems of linear partial differential equations
S. A. Gal'pern
Uspekhi Mat. Nauk, 18:2(110) (1963),  239–249
5. Lacunae of non-hyperbolic equations
S. A. Gal'pern
Dokl. Akad. Nauk SSSR, 132:5 (1960),  990–993
6. The Cauchy problem for general systems of linear partial differential equations
S. A. Gal'pern
Tr. Mosk. Mat. Obs., 9 (1960),  401–423
7. Cauchy problem for general systems of linear partial differential equations
S. A. Gal'pern
Dokl. Akad. Nauk SSSR, 119:4 (1958),  640–643
8. Sur les conditions pour que le problème de Cauchy pour un système compatible d'équations linéaires aux dérivées partielles soit correctement posé
S. Halpern
Rec. Math. [Mat. Sbornik] N.S., 7(49):1 (1940),  111–141

9. Ivan Georgevič Petrovskiǐ (On his seventieth birthday)
S. L. Sobolev, S. A. Gal'pern, E. M. Landis
Differ. Uravn., 7:3 (1971),  553–564
10. Boris Afanas'evich Vostretsov (obituary)
S. A. Gal'pern, A. A. Gonchar, M. A. Kreines
Uspekhi Mat. Nauk, 23:3(141) (1968),  223
11. N. M. Matveev, Methods of integration of ordinary differential equations (review)
S. A. Gal'pern, R. S. Gusarova, A. F. Filippov
Uspekhi Mat. Nauk, 12:3(75) (1957),  279–283
12. Moscow School Mathematical Competition
S. A. Gal'pern
Uspekhi Mat. Nauk, 1:3-4(13-14) (1946),  206–211
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018